Published on ADDitudeMag.com

Long-Term Concerta Use

"Is it true that long-term use of Concerta can cause 'burnout' of the adrenal glands?"

by Larry Silver, M.D.


Concerta is a long-acting form of methylphenidate, the same drug that is also in Ritalin. Ritalin has been used since the mid-1950s, and, to date, there is no evidence that long-term use causes "adrenal burnout."


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Long-Term Concerta Use